Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Loss of appetite due to acidity - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hello sir
User :   yes
Doctor :   hi
User :   can u help me in my lack of appetite problem ?
Doctor :   ok
Doctor :   since when you have this problem
User :   for the last few years
Doctor :   do you have any burning sensation in stomach
User :   sometimes....basically acidity,gas
Doctor :   ok
Doctor :   are you taking any medications
User :   XXX when gas creates pain in the chest.
Doctor :   ok
Doctor :   are you still continuing the tablets
User :   not daily ....but when this problem occures...
User :   My stomach seems to be always full and tight even I am hungry.....
Doctor :   any vomiting sensation
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor